A 55-year-old male asked:
I had a vasovagal episode in feb, lone a-fib in june. now i get fairly frequent muscle jumpiness or jerks, especially when resting. any connections?
1 doctor answer • 2 doctors weighed in
Internal Medicine 42 years experience
Probably not: Jumpiness or jerking at rest can be caused by a number of factors, but those are not associated with atrial fibrillation or vasovagal episodes, unless you are having a side effect of a medication used to treat either condition.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsReviewed >2 years ago
Last updated Aug 16, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.